Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 28, Number 3

Order and geometric properties of the set of Banach limits
E. Alekhno, E. Semenov, F. Sukochev and A. Usachev.
St. Petersburg Math. J. 28 (2017), 299-321
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Symmetric interpolatory dual wavelet frames
A. V. Krivoshein.
St. Petersburg Math. J. 28 (2017), 323-343
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Boundedness of a variation of the positive harmonic function along the normals to the boundary
P. Mozolyako and V. P. Havin.
St. Petersburg Math. J. 28 (2017), 345-375
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Almost standing waves in a periodic waveguide with resonator, and near-threshold eigenvalues
S. A. Nazarov.
St. Petersburg Math. J. 28 (2017), 377-410
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
A new look at the decomposition of unipotents and the normal structure of Chevalley groups
A. Stepanov.
St. Petersburg Math. J. 28 (2017), 411-419
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Algebraic K-theory of the varieties $\mathrm{SL}_{2n} / \mathrm{Sp}_{2n}$, $\mathrm{E}_{6} / \mathrm{F}_{4}$ and their twisted forms
Maria Yakerson.
St. Petersburg Math. J. 28 (2017), 421-431
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content